# SDR 95ZZZY1458

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Govenor
- Part number: 23007505
- Condition: Defective
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NG SPLIT.  FOUND GOV FAULTY
